MAUDE Adverse Event Report: LDR MÉDICAL LATERAL CAGE H10MM 17X40MM 6; SEE H10

LDR MÉDICAL LATERAL CAGE H10MM 17X40MM 6; SEE H10
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report.The review of the device history records and traceability did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.As indicated product is retained by hospital, therefore, no product evaluation could be performed.Additional information was requested and reply is still pending.Investigation is still in progress.Conclusion is not yet available.Product retained by hospital.
 
Event or Problem Description
Avenue l : broken cage.It was reported by sales rep, that during a avenue l surgery, the implant cracked and was unable to use.Another implant was opened and used with no further issue reported.Product will not be returned as retained by hospital.Waiting on additional information.
 
Additional Manufacturer Narrative
D2 (common device name): avenue l lateral lumbar cage, avenue t tlif cage system, roi-a alif cage system, roi-t implant system.The cage was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that during surgery, the implant cracked and was unable to be used.Another implant was opened and used with no further impact on surgery or patient harm reported.

Brand Name
LATERAL CAGE H10MM 17X40MM 6
Common Device Name
SEE H10
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8706963
Report Number3004788213-2019-00172
Device Sequence Number16740834
Product Code MAX
UDI-Device Identifier03662663008532
UDI-Public(01)03662663008532(17)211001(10)53884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberN/A
Device Catalogue NumberIR6230P
Device Lot Number53884
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer06/19/2020
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age53 YR